Stability in delay nonlinear fractional differential equations
- 232 Downloads
In this paper, we give sufficient conditions to guarantee the asymptotic stability of the zero solution to a kind of delay nonlinear fractional differential equations of order \(\alpha \)\((1<\alpha <2\)). By using the Krasnoselskii’s fixed point theorem in a weighted Banach space, we establish new results on the asymptotic stability of the zero solution provided that \(g\left( t,0\right) =f\left( t,0,0\right) \), which include and improve some related results in the literature.
KeywordsDelay fractional differential equations Fixed point theory Stability
Mathematics Subject Classification34K20 34K30 34K40
- 6.Ge, F., Kou, C.: Asymptotic stability of solutions of nonlinear fractional differential equations of order \(1 \le \alpha \le 2\). J. Shanghai Normal Univ. 44(3), 284–290Google Scholar
- 12.Ndoye, I., Zasadzinski, M., Darouach, M., Radhy, N. E.: Observer based control for fractional-order continuous-time systems. In: Proceedings of the Joint 48th IEEE Conference on Decision and Control and 28th Chinese Control Conference, WeBIn5.3, pp. 1932–1937, December 16–18 (2009)Google Scholar